# SDR J7SA554320100806

- Difficulty date: August 6, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N332FX
- Make and model: Cndair CL6002B16
- Aircraft serial: 5543
- Aircraft time: 7,902 hours, 4,259 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 5012333
- Part serial: APR990565
- Condition: Overheated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

"MLG BAY OVHT" RED CAS ILLUMINATED AFTER TAKEOFF. CREW REQUESTED FIRE TRUCKS UPON LANDING BUT NO EMERGENCY WAS DECLARED. LANDING AND TAXI WERE UNEVENTFUL. MX FOUND EVIDENCE OF BRAKE ASSY OVERHEAT. R & R NR 4 BRAKE ASSY. LEAK CHECKS OK.
